PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1994 | 109 | 1 | 101-104
Tytuł artykułu

On the best constant in the Khinchin-Kahane inequality

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove that if $r_i$ is the Rademacher system of functions then $(ʃ ∥∑_{i=1}^{n} x_{i}r_{i}(t)∥^2 dt)^{1/2} ≤ √2 ʃ ∥∑_{i=1}^{n}x_{i}r_{i}(t)∥dt$ for any sequence of vectors $x_i$ in any normed linear space F.
Słowa kluczowe
Czasopismo
Rocznik
Tom
109
Numer
1
Strony
101-104
Opis fizyczny
Daty
wydano
1994
otrzymano
1993-11-02
poprawiono
1993-11-30
Twórcy
  • Department of Mathematics, Warsaw University Banacha 2, 02-097 Warsaw, Poland., zorbie@plearn.bitnet
Bibliografia
  • [1] U. Haagerup, The best constants in the Khintchine inequality, Studia Math. 70 (1982), 231-283.
  • [2] J.-P. Kahane, Sur les sommes vectorielles $∑ ±u_n$, C. R. Acad. Sci. Paris 259 (1964), 2577-2580.
  • [3] A. Khintchine [A. Khinchin], Über dyadische Brüche, Math. Z. 18 (1923), 109-116.
  • [4] S. J. Szarek, On the best constants in the Khinchin inequality, Studia Math. 58 (1976), 197-208.
  • [5] B. Tomaszewski, Two remarks on the Khintchin-Kahane inequality, Colloq. Math. 46 (1982), 283-288.
  • [6] B. Tomaszewski, A simple and elementary proof of the Khintchine inequality with the best constant, Bull. Sci. Math. (2) 111 (1987), 103-109.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv109i1p101bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.